# SDR CA030814002

- Difficulty date: August 14, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 8,793 hours
- Engine: Lyc O360C2E
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 19023
- Condition: Frayed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STAINLESS STEEL CABLE, RT FLAP CABLE FRAYED AT PULLEY WHEN FLAPS SELECTED DOWN.
